# SDR SWAA2016041150770

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 59,820 hours, 34,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: WN0166
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS NR 2 WINDOW ARCED.  R & R NR 2 WINDOW IAW MT.
